Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What causes itching and discoloration in ankle when suffering from Schamberg disease?

User rating for this question
Answered by

Practicing since : 2004
Answered : 2109 Questions
I have a discoloration, Schamber disease, PPP, whatever in both ankles and calves. I recently got intense itching and swelling in both, and have had bouts of swelling in ankles and tops of feet on and off for years. One doctor guessed that leg vein valves were not as functional as in youth. Some hair loss on outer sides of calves. The intense itching may have been exposure to epoxy (which I am allergic to) or urethane , as I am a taxidermist and have sensitized myself to epoxy, both vapor and contact. I am concerned about the swelling.It does go away when I keep my feet elevated at night, but standing seems to bring it back.
Posted Sat, 15 Feb 2014 in Heart Failure
Answered by Dr. Benard Shehu 3 hours later
Brief Answer: Possible side effect of Amlodipine (ca-blocker)... Detailed Answer: Hi, The swelling in your feet that is when you stand and goes away when keep elevated is due to your main disease (clotting in deep vein). Your medical data is not indicative for heart failure. However, I suggest to - consult cardiologist and to do cardiac echo - consult angiologist and do echo doppler of the deep veins At the end,you are also reporting to be using Amlodipine (ca-blocker). I suggest to consult with cardiologist to change therapy as it might be a cause to the swelling in your feet. Hope it was of help! Dr.Benard You can forward your test reports to assist you further! Thank you!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor